# SDR AALA991085

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 8DJ130LWA1
- Condition: Defective
- Location: Nr 1 Eng Oil
- Component: Ametek
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1303 - EN ROUTE DFW/MEX, LEFT ENGINE OIL QUANTITY SHOWED STEADY DECREASE POSSIBLY INDICATING HIGH OIL CONSUMPTION ON NR 1 ENGINE.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IAH WITHOUT INCIDENT.  REPLACED NR 1 ENGINE OIL INDICATOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
